Sylvester theorem for certain free modules
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 35 (1996) no. 1, pp. 47-51
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1996_35_1_a5,
author = {Jukl, Marek},
title = {Sylvester theorem for certain free modules},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {47--51},
year = {1996},
volume = {35},
number = {1},
mrnumber = {1485043},
zbl = {1040.11509},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a5/}
}
Jukl, Marek. Sylvester theorem for certain free modules. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 35 (1996) no. 1, pp. 47-51. http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a5/